# SDR DALA14032359222

- Difficulty date: May 21, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 38,077 hours, 26,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1458
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR FRAME, BS 1458, IS CHAFED THROUGH AT LONGERON 7L.  REPAIRED IAW SRM 53-10-02.
